MAUDE Adverse Event Report: Abbott Medical TriClip G4 System; Tricuspid Valve Repair Device, Percutaneously Delivered

Abbott Medical TriClip G4 System; Tricuspid Valve Repair Device, Percutaneously Delivered
Model Number TCDS0301-XTW
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Fatigue (1849); Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6)2025 that the patient presented with grade 5 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, 2 triclips were implanted.The tr was reduced to grade 2 post procedure.On an unknown day in (b)(6) 2026, patient returned symptomatic with recurrent tr of grade 4 and fatigue was noted.The second triclip xtw was observed to be tilted and partially detached from posterior leaflet in transesophageal echocardiogram (tee).There was no clinically significant delay reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported migration.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the available information, the cause of the reported clip migration could not be determined.The reported tr and fatigue appear to be cascading effects of the clip migration.Additionally, the reported patient effect of tricuspid regurgitation is listed in the triclip g4 system instructions for use, and is a known possible complication associated with triclip procedures.The reported serious injury/ illness/ impairment was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
TriClip G4 System
Common Device Name
Tricuspid Valve Repair Device, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50694686
Report Number2135147-2026-06080
Device Sequence Number13160571
Product Code NPS
UDI-Device Identifier05415067047755
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2025
Device Model NumberTCDS0301-XTW
Device Catalogue NumberTCDS0301-XTW
Device Lot Number41211R1086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TriClip
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexMale